# SDR UALA2011050402190

- Difficulty date: May 3, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1408
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR SUPPORT DAMAGED BY OLD FLOORBOARD REPAIR. APPROX RBL 22, STA 1408.  MAJOR REPAIR ACCOMPLISHED: REMOVED STRINGER FROM STA 1345 - 1445 RBL 16.10 IAW B757-200 SRM. RECEIVED "Z" ANGLE EXTRUSION AND FABRICATED NEW FLOOR SUPPORT, LOCATED AND DRILLED IAW SRM. TREATED AND PRIMED RH FLOOR SUPPORT & INSTALLED IAW SRM.  DAMAGE ALSO FOUND AT APPROX RBL 19, STA 1405 TO 1418.
